# SDR SWAA2025091213637

- Difficulty date: September 11, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 70,161 hours, 41,782 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY SERVICE DOOR R1 OPEN/CLOSE HANDLE CAM IS LOOSE.   RESECURED FWD GALLEY SERVICE DOOR R1 OPEN/CLOSE HANDLE CAM NUT REF AMM 20-50-11.
